| Model Number |
9513 |
| Medical Device Problem Code |
Low Readings (2460)
| Health Effect - Clinical Code |
Increased Level of Consciousness (4590)
| Date of Event |
09/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other, other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.E1.Initial reporter zip code exceeded the maximum allowable characters; zip code is as follows: (b)(6).E1.Initial reporter phone number exceeded maximum allowable digits, phone number is as follows: +(b)(6).
Event or Problem Description
The customer reported that in between surgery "when the psi was 21, [the] patient gained consciousness and all of a sudden 'self-extubated himself' and started moving while psi was still 20".There was no patient impact or consequence reported.
Additional Manufacturer Narrative
Other, other text: the returned module was evaluated.During evaluation the module passed all visual and functional testing.The module was found to provide no errors or interruptions to measurements during testing.The module was confirmed to be functioning as designed.The concomitant rd sedline cable was reported as lot 24m10; the cable received was identified as lot a25bd69.E1: initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).E1: initial reporter phone number exceeded maximum allowable digits, phone number is as follows: (b)(6).
Event or Problem Description